# SDR SWIA201540826

- Difficulty date: February 22, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N755SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10220
- Aircraft time: 29,284 hours, 17,439 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Arm
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAG BAY DOOR, FWD INBD COUNTED BALANCE ARM CHAFED.  C-CHECK, REPAIRED CHAFE ON FWD BAG BAY DOOR, FWD, INBD COUNTER BALANCE ARM, IAW STS EA.
